# SDR GLBA96102

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167GL
- Make and model: Beech 1900C
- Aircraft serial: UC167
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Dirty
- Location: Nlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SAV - CREW SELECTED GEAR DOWN, BUT NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE.  THEY PERFORMED A MANUAL GEAR EXTENSION AND STILL DID NOT GET GREEN LIGHT.  THEY MADE AN UNEVENTFUL LANDING AND WHEN AIRCRAFT TOUCHED DOWN, NOSE GEAR GREEN LIGHT ILLUMINATED.  MAINTENANCE CLEANED NOSE GEAR DOWNLOCK SWITCH AND CHECKED ADJUSTMENT.  OPS CHECK WAS GOOD. (X)
